Pacific Journal of Mathematics

Coverings of pro-affine algebraic groups.

G. Hochschild

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 399-415.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971634

Mathematical Reviews number (MathSciNet)
MR0279104

Zentralblatt MATH identifier
0205.25103

Subjects
Primary: 14.50

Citation

Hochschild, G. Coverings of pro-affine algebraic groups. Pacific J. Math. 35 (1970), no. 2, 399--415. https://projecteuclid.org/euclid.pjm/1102971634


Export citation

References

  • [1] G. Hochschild, Algebraic groups and Hopf algebras, Illinois J. Math. 14 (1970), 52-65.
  • [2] G. Hochschild and G. D. Mostow, Pro-affine algebraic groups, Amer. J. Math. XCI (1969), 1127-1140.
  • [3] G. Hochschild and G. D. Mostow, Affine embeddings of complex analytichomo- geneous spaces, Amer. J. Math. 97 (1965), 807-839.
  • [4] J-P. Serre, Groupes Proalgebriques, IHES, 1960, No. 7, 341-403.